American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ursula Gritsch. The homotopy type of hyperbolic monopole orbit spaces. Proc. Amer. Math. Soc. 128 (2000) 3453-3460. MR 1676340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. V. Semenov. Counterexample to a problem of Geoghegan-West. Proc. Amer. Math. Soc. 124 (1996) 939-943. MR 1317050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Katsuro Sakai. A function space triple of a compact polyhedron into an open set in Euclidean space . Proc. Amer. Math. Soc. 108 (1990) 547-555. MR 991709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond Y. Wong. A Hilbert cube L-S category . Proc. Amer. Math. Soc. 102 (1988) 720-722. MR 929009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James P. Henderson. Recognizing $\sigma$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 721-727. MR 792291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Katsuro Sakai. Each ${\bf R}\sp{\infty }$-manifold has a unique piecewise linear ${\bf R}\sp{\infty }$-structure . Proc. Amer. Math. Soc. 90 (1984) 616-618. MR 733416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John J. Walsh. Homological embedding properties of the fibers of a map and the dimension of its image . Proc. Amer. Math. Soc. 85 (1982) 135-138. MR 647912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nishan Krikorian. Invariance of domain in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 367-368. MR 0426017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard E. Heisey. Open subsets of $R\sp{\infty }$ are stable . Proc. Amer. Math. Soc. 59 (1976) 377-380. MR 0425974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard A. Graff. On paracompact subsets of linear topological spaces . Proc. Amer. Math. Soc. 53 (1975) 361-366. MR 0400282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles A. Riley. An extension of a theorem of Bessaga . Proc. Amer. Math. Soc. 48 (1975) 231-235. MR 0402797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William H. Cutler. Coverings of infinite-dimensional spheres . Proc. Amer. Math. Soc. 38 (1973) 653-656. MR 0319221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. A. Chapman. Contractible Hilbert cube manifolds . Proc. Amer. Math. Soc. 35 (1972) 254-258. MR 0300313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William H. Cutler. Deficiency in $F$-manifolds . Proc. Amer. Math. Soc. 34 (1972) 260-266. MR 0298710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1